# SDR ASAA0946942

- Difficulty date: November 2, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 55,381 hours, 32,995 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2632018
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD MID FLAP LOWER AFT SKIN UPPER SURFACE IS CHAFED AT 34 AFT TRACK.  REPAIRED SKIN.
